MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+ NBP/SPO2; PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+ NBP/SPO2; PATIENT MONITOR
Model Number 863278
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported a speaker malfunction and that the speaker needs to be replaced.The device was in use on a patient.There was no report of patient or user harm.

Brand Name
SURESIGNS VS2+ NBP/SPO2
Common Device Name
PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key10949505
Report Number1218950-2020-07483
Device Sequence Number13985175
Product Code DXN
UDI-Device Identifier00884838028395
UDI-Public(01)00884838028395
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863278
Device Catalogue Number863278
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/27/2020
Supplement Date Received by Manufacturer11/27/2020
Initial Report FDA Received Date12/04/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1